Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172

      [Search Papers] [Print this List]
    1651. M. Ardeshir and Moj. Moniri,
    Intuitionistic open induction and least number principle and the Buss operator,
    Notre Dame J. Formal Logic 39(1998), 212-220  [abstract]    MR 2000h:03116
     
    1652. M. Arian-Nejad, S. Akbari and M. L. Mehrabadi,
    On additive commutator groups in division rings,
    Results Math. 33(1998), 9-21  [abstract]    MR 98k:16026
     
    1653. A. Nowzari-Dalini and H. Ahrabian,
    On the generation of binary trees from (0-1) codes,
    Int. J. Comput. Math. 69(1998), 243-251  [abstract]    MR 2000i:68141
     
    1654. Kh. Ahmadi-Amoli,
    Local cohomology and cohomology of certain generalized Hughes complexes,
    Comm. Algebra 26(1998), 1305-1317  [abstract]   
     
    1655. B. Kalantari and M. R. Emamy-K,
    On linear programming and matrix scaling over the algebraic numbers,
    Linear Algebra Appl. 262(1997), 283-306  [abstract]    MR 98c:90066
     
    1656. S. Akbari, M. Behzad, H. Hajiabolhassan and E. S. Mahmoodian,
    Uniquely total colorable graphs,
    Graphs Combin. 13(1997), 305-314  [abstract]    MR 99b:05052
     
    1657. M. A. Shahabi and M. Shahryari,
    Wang's conjecture on orthonormal bases,
    Pure Math. Appl. 8(1997), 95-99  [abstract]   
     
    1658. A. Niknam,
    Infinitesimal generators of C*-algebras,
    Potential Anal. 6(1997), 1-9  [abstract]    MR 98a:46086
     
    1659. M. R. Moghaddam and S. Kayvanfar,
    ν-perfect groups,
    Indag. Math. (N.S.) 8(1997), 537-542  [abstract]    MR 99c:20026
     
    1660. E. S. Mahmoodian and G.H.J. Van Rees,
    Critical sets in back circulant latin rectangles,
    Australas. J. Combin. 16(1997), 45-50  [abstract]    MR 98e:05019
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.